# SDR MYWA110066A

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 16,516 hours, 6,395 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  LEFT PACK LIGHT ILUMINATED ON RECALL.  PERFORMED RESET OF PACK CONTROLLER IAW 737-800 21-62 -00, OPS CHECKS OK.
